# SDR SIMA20121120007

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,788 hours, 17,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND RIGHT FLOOR SILL CORRODED IN APPROXIMATELY 8 PREVIOUSLY BLENDED AREAS BETWEEN FS 280 AND FS 319.70.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT FLOOR SILL BETWEEN FS 280.00 AND FS 319.70 IAW BOMBARDIER STRUCTUAL REPAIR MANUAL 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
